Iowa, 2017

Tornadoes and Flash Flood in Iowa, August 20 to 21, 2017

August 20 to 21, 2017 · NWS DMX · 32 events in 14 counties and zones

With the help of a couple weak boundaries in the area, storms initiated on the nose of the low level jet and generally remained over the same areas overnight. The primary result of the storms was heavy rainfall, though a few initial storms were able to produce damaging winds and severe hail within 2000+ J/kg CAPE and borderline effective bulk shear around 30 kts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$16,000
Crop damage
$12,000
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

With the help of a couple weak boundaries in the area, storms initiated on the nose of the low level jet and generally remained over the same areas overnight. The primary result of the storms was heavy rainfall, though a few initial storms were able to produce damaging winds and severe hail within 2000+ J/kg CAPE and borderline effective bulk shear around 30 kts. Other than the few initial severe storm reports, total rainfall reports exceeded 5 inches in some locations. During the afternoon and evening on the 21st, ahead of a cold front, storms once again initiated and produced primarily sub-severe winds and hail, though two weak tornadoes and one severe wind gust were reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Aug 20, 2:51 AM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 20, 2:51 AM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
351 AM CDT Sun Aug 20 2017

.SHORT TERM.../Today through Tonight/
Issued at 351 AM CDT Sun Aug 20 2017

Ongoing convection moving into southwest Iowa in conjunction with a
shortwave aloft and warm advection...weak forcing and a frontal
boundary drifting across the area will continue across southern Iowa
this morning.  Moderate rainfall is expected with the storms along
with marginally strong wind gusts to 40 mph. The warm front should
shift east out of the area by 18Z giving us a brief break in
precip...or at least a more isolated coverage of precip.

Later today and tonight another shortwave will push across the state
and the surface low over the Plains will move little.  However a
cold front will nudge into the state and this boundary will be. the
focus for storms tonight. During the evening showers and a few
storms may try to percolate but overnight when the second, more
northern wave pushes across and interacts with the frontal boundary
is when precip will really pick up again. Additional storms will
develop especially after 06Z across northern Iowa and by 12Z the
front will sag towards the Highway 30 corridor and so storms will
likely make it to the highway 30 corridor by early Monday.

Looking at the severe potential...storms across the south this
morning may increase in intensity once the sun come up and lapse
rates steepen a bit.  Instability and shear will be sufficient for
at least some marginal hail but strong wind gusts with the storms.
Late this afternoon and tonight, hail will be a better risk along
the cold frontal boundary sagging south but strong and severe wind
gusts will also be possible.  There is some indication that ahead of
the boundary will be pockets of strong warm advection tonight.  If
that happens then severe storms may have a little more widespread
coverage. This will need to be assessed as things unfold.

.LONG TERM.../Monday through Saturday/
Issued at 351 AM CDT Sun Aug 20 2017

The primary focus of the long term forecast period covers the
Eclipse and potential for severe weather and heavy rain from
Monday through Monday night. Thereafter Iowa will reside beneath
northwesterly flow aloft, resulting in mostly dry, quiet, and
relatively cool weather from Tuesday afternoon through at least
Thursday. By next Friday and Saturday a more zonal flow pattern is
foreseen, indicating slowly moderating temperatures and increasing
thunderstorm chances at the end of the week.

At the beginning of the long term forecast period, on Monday
morning, a large slug of monsoonal moisture will be found around
New Mexico and the Four Corners region, while a northern stream
trough swings into southern Canada and impinges on preceding zonal
flow over Iowa. Beneath this zonal flow a quasi-stationary frontal
boundary will provide focus for thunderstorm development on Sunday
night, as discussed in the short term section above, with some
convection lingering into Monday morning. The most likely area
for overnight/early morning storms will probably be across the
northern half of Iowa, however, outflow boundaries moving south
may reach as far as the Missouri border and spark additional
storms in the pre-dawn hours Monday. In any event, as warm
air/moisture advection kicks in from the south/southwest later
Monday morning this activity should shove off to the north and
east, with warm and muggy conditions surging into about the
southern half of Iowa, reinforcing the effective frontal boundary
somewhere across the state. On Monday evening peak heating should
produce additional thunderstorms, especially given expected
destabilization, within a broad area of forcing for vertical
ascent on the leading flank of the approaching northern stream
trough. This scenario will favor growth of thunderstorms into one
or more convective complexes by Monday night, moving
east/southeast out of our area by Tuesday morning.

The instability/shear/forcing parameter space is favorable for
severe weather, especially Monday evening into Monday night, as
is well outlined by current SPC outlooks. It is also worth noting
that the high atmospheric moisture content associated with the
monsoonal airmass moving into our area from the southwest,
combined with steering flow roughly parallel to the quasi-
stationary frontal boundary, will promote a heavy rain threat near
the boundary on Monday night. Due to dry weather in recent weeks
our tolerance for heavy rain should be relatively high, but if it
occurs over a short duration and/or in urban areas then there
would be a higher probability of negative impacts.

In terms of the forecast for eclipse viewing on Monday, it will
largely center around two factors. The first is the extent to
which Monday morning convection will surge southward and persist,
cultivating low-level cloud debris. The second is the development
of a broad cirrus shield on the leading flank of the approaching
mid-level trough, spreading from west to east across the region
during the day. Even if morning convective debris clouds can
move/mix out by midday, the cirrus may prove problematic to
eclipse viewing depending on its thickness and opacity. All in all
there is still a window of opportunity for decent viewing, but
the probability of obscuration currently appears greater than the
probability of relative clearing.

&&

.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1237 AM CDT Sun Aug 20 2017

VFR conditions will prevail for much of the TAF period, but
interrupted by periodic thunderstorm chances and associated
temporarily reduced conditions. Timing trends of convective
activity continue to be problematic, but it appears best threat
during the early morning hours to about noon will be across
southern Iowa and around DSM/OTM, while this evening into tonight
we should be redevelopment mainly across northern Iowa and around
FOD/MCW/ALO. Have included only VCSH/VCTS in the 06Z TAFs due to
lack of confidence in timing of ceiling/visibility reductions, but
amendments/TEMPOs may become necessary depending on radar and
observational trends.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...FAB
LONG TERM...Lee
AVIATION...Lee
Hazardous weather outlook, Aug 20, 2:40 AM CST, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
340 AM CDT Sun Aug 20 2017

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-211100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
340 AM CDT Sun Aug 20 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorms will affect mainly southern Iowa this morning, be
isolated across Iowa in the afternoon, then become likely again
overnight. There is a marginal risk of severe weather, mainly this
evening into tonight. The primary threats would be hail and gusty
winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional thunderstorms are forecast at intervals from Monday
morning into Tuesday morning. There will be a risk of severe
weather, mainly from late Monday afternoon into early Monday
night, in the form of hail and damaging winds. Heavy rainfall is
also possible overnight Monday night, and could lead to localized
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed around Monday evening.

Lee

In the hours before

Special weather statement, Aug 20, 2:27 AM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Des Moines IA
327 AM CDT Sun Aug 20 2017

IAZ057-058-070-071-081-082-092-201030-
Audubon-Guthrie-Cass-Adair-Adams-Union-Taylor-
Including the cities of Audubon, Exira, Guthrie Center, Panora,
Bayard, Casey, Atlantic, Greenfield, Stuart, Adair, Fontanelle,
Corning, Creston, Bedford, Lenox, and New Market
327 AM CDT Sun Aug 20 2017

...STRONG WIND GUSTS POSSIBLE WITH STORMS...

Thunderstorms are slowly moving into southwest Iowa. These storms
did have wind gusts between 40 and 50 mph with them in Nebraska
and far southwest Iowa. Although they are a little weaker, wind
gusts to 40 mph are still possible with these storms. Loose
objects in yards may get blown around. The storms are moving to
the east at 25 mph and will continue to weaken as they move across
southern Iowa.

FAB
Special weather statement, Aug 20, 3:06 AM CST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Des Moines IA
406 AM CDT Sun Aug 20 2017

IAZ059-060-072-073-082-083-093-094-201115-
Dallas-Polk-Madison-Warren-Union-Clarke-Ringgold-Decatur-
Including the cities of Perry, Waukee, Adel, Des Moines,
Winterset, Earlham, Indianola, Norwalk, Carlisle, Creston,
Osceola, Mount Ayr, Lamoni, and Leon
406 AM CDT Sun Aug 20 2017

...STRONG WIND GUSTS POSSIBLE WITH STORMS...

A line of storms from Yale to Blockton are slowly moving across
southern Iowa and will be east of a line from Des Moines to
Lamoni by 5 AM. These storms did have wind gusts between 40 and
50 mph with them as they moved across Nebraska and far southwest
Iowa. Although they are a little weaker, they still have the
potential for wind gusts to 40 mph.

FAB
Special weather statement, Aug 20, 4:15 AM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Des Moines IA
515 AM CDT Sun Aug 20 2017

IAZ061-062-074-075-084-085-095-096-201215-
Jasper-Poweshiek-Marion-Mahaska-Lucas-Monroe-Wayne-Appanoose-
Including the cities of Newton, Grinnell, Pella, Knoxville,
Oskaloosa, Chariton, Albia, Corydon, Seymour, Allerton, Humeston,
and Centerville
515 AM CDT Sun Aug 20 2017

...STRONG WIND GUSTS POSSIBLE WITH STORMS...

A line of storms from Ankeny to just east of Davis City are
slowly moving across southern Iowa and will be near a line from
Grinnell to Centerville by 6 AM. These storms are capable of
producing heavy rain...frequent lightning and strong wind gusts
approaching 50 mph. The wind can blow around loose objects in
yards.

IAZ044>047-057>060-070>073-081>083-092>094-201215-
Crawford-Carroll-Greene-Boone-Audubon-Guthrie-Dallas-Polk-Cass-
Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur-
Including the cities of Denison, Carroll, Jefferson, Boone,
Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry,
Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair,
Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle,
Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr,
Lamoni, and Leon
515 AM CDT Sun Aug 20 2017

...MORE STRONG WIND EXPECTED...

Showers behind the main line of storms are now moving across
southern Iowa. Non-thunderstorm wind gusts between 35 mph to
around 50 mph are possible. Areas affected by this second band of
showers and wind extend from Mount Ayr to Bedford and north to
between Carroll and Adel. Loose yard objects will be susceptible
to being moved or tossed about.

FAB

The radar

The Des Moines radar (KDMX), 99 km away, was scanning. The volume nearest the first event began at 11:57 UTC.

Open the radar archive at this moment

Event by event

23 heavy rain, 4 thunderstorm wind, 3 tornado, 1 hail, 1 flash flood. Local standard time, as filed.

Heavy Rain, Audubon

When
August 20, 5:55 AM CST to August 21, 5:55 AM CST
Where
Audubon County, 0.69 mi N of Audubon Arpt
Reported by
AWOS
Coordinates
41.710, -94.920

Audubon AWOS recorded heavy rainfall of 3.17 inches over the last 24 hours.

Heavy Rain, Adair

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Adair County, 0.52 mi E of Adair
Reported by
COOP Observer
Coordinates
41.500, -94.640

Coop observer reported heavy rainfall of 2.40 inches over the last 24 hours.

Heavy Rain, Carroll

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Carroll County, 0.86 mi NE of Manning
Reported by
CoCoRaHS
Coordinates
41.910, -95.060

CoCoRaHS observer reported heavy rainfall of 3.37 inches over the last 24 hours.

Heavy Rain, Cass

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Cass County, 0.52 mi E of Massena
Reported by
COOP Observer
Coordinates
41.250, -94.770

Coop observer reported heavy rainfall of 3.43 inches over the last 24 hours.

Heavy Rain, Cass

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Cass County, 2.68 mi ESE of Anita Muni Arpt
Reported by
CoCoRaHS
Coordinates
41.420, -94.720

CoCoRaHS observer reported heavy rainfall of 2.45 inches over the last 24 hours.

Heavy Rain, Cass

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Cass County, 1.73 mi NE of Atlantic
Reported by
COOP Observer
Coordinates
41.420, -95.000

Coop observer reported heavy rainfall of 2.99 inches over the last 24h ours.

Heavy Rain, Crawford

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Crawford County, 1.72 mi NE of Denison
Reported by
COOP Observer
Coordinates
42.040, -95.330

Coop observer reported heavy rainfall of 6.47 inches over the last 24 hours.

Heavy Rain, Crawford

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Crawford County, Schleswig
Reported by
CoCoRaHS
Coordinates
42.170, -95.430

CoCoRaHS observer reported heavy rainfall of 4.64 inches over the last 24 hours.

Heavy Rain, Dallas

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Dallas County, 1.48 mi SSE of Shuler Mine
Reported by
CoCoRaHS
Coordinates
41.610, -93.870

CoCoRaHS observer reported heavy rainfall of 2.06 inches over the last 24 hours.

Heavy Rain, Kossuth

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Kossuth County, 2.6 mi ENE of Swea City
Reported by
COOP Observer
Coordinates
43.390, -94.250

Coop observer reported heavy rainfall of 2.93 inches over the last 24 hours.

Heavy Rain, Polk

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Polk County, 2.14 mi SSE of Saydell
Reported by
CoCoRaHS
Coordinates
41.640, -93.610

CoCoRaHS observer reported heavy rainfall of 2.70 inches over the last 24 hours.

Heavy Rain, Sac

When
August 20, 6:00 AM CST to August 21, 6:00 AM CST
Where
Sac County, 3.7 mi NW of Wall Lake
Reported by
CoCoRaHS
Coordinates
42.310, -95.160

CoCoRaHS observer reported heavy rainfall of 3.30 inches over the last 24 hours.

Heavy Rain, Dallas

When
August 20, 6:15 AM CST to August 21, 6:15 AM CST
Where
Dallas County, 1.48 mi NNW of Shuler Mine
Reported by
COOP Observer
Coordinates
41.650, -93.890

Coop observer reported heavy rainfall of 2.28 inches over the last 24 hours.

Heavy Rain, Guthrie

When
August 20, 7:00 AM CST to August 21, 7:00 AM CST
Where
Guthrie County, Guthrie Center
Reported by
COOP Observer
Coordinates
41.680, -94.500

Coop observer reported heavy rainfall of 4.85 inches over the last 24 hours.

Heavy Rain, Polk

When
August 20, 7:01 AM CST to August 21, 7:01 AM CST
Where
Polk County, 0.86 mi SW of Lovington
Reported by
Mesonet
Coordinates
41.640, -93.710

Mesonet station recorded heavy rainfall of 2.01 inches over the last 24 hours.

Heavy Rain, Cass

When
August 20, 7:15 AM CST to August 21, 7:15 AM CST
Where
Cass County, 1.55 mi E of Atlantic
Reported by
Mesonet
Coordinates
41.400, -94.990

Mesonet station recorded heavy rainfall of 2.81 inches over the last 24 hours.

Heavy Rain, Crawford

When
August 20, 9:40 PM CST to August 21, 3:54 AM CST
Where
Crawford County, 0.86 mi NE of Denison
Reported by
Public
Coordinates
42.030, -95.340

Online home weather station recorded heavy rainfall of 6.34 inches.

Heavy Rain, Crawford

When
August 20, 9:40 PM CST to August 21, 3:55 AM CST
Where
Crawford County, 0.51 mi W of Denison
Reported by
Public
Coordinates
42.020, -95.360

Online home weather station measured heavy rainfall of 4.03 inches.

Heavy Rain, Audubon

When
August 20, 10:30 PM CST to August 21, 8:13 AM CST
Where
Audubon County, 0.52 mi E of Audubon
Reported by
Fire Department/Rescue
Coordinates
41.720, -94.920

Local fire department reported heavy rainfall of 5.30 inches.

Heavy Rain, Polk

When
August 20, 11:00 PM CST to August 21, 3:00 PM CST
Where
Polk County, 2.06 mi W of Herrold
Reported by
Broadcast Media
Coordinates
41.720, -93.790

KCCI relayed a viewer report of heavy rainfall of 3.60 inches since midnight.

Heavy Rain, Guthrie

When
August 20, 11:15 PM CST to August 21, 2:20 AM CST
Where
Guthrie County, 0.52 mi E of Guthrie Center
Reported by
Trained Spotter
Coordinates
41.680, -94.490

Trained spotter reported heavy rainfall of 4.30 inches.

Heavy Rain, Guthrie

When
August 20, 11:15 PM CST to August 21, 3:07 AM CST
Where
Guthrie County, 0.69 mi N of Guthrie Center
Reported by
Emergency Manager
Coordinates
41.690, -94.500

Emergency manager reported heavy rainfall of 4.70 inches.

Heavy Rain, Polk

When
August 21, 1:00 AM CST to 7:31 AM CST
Where
Polk County, 0.86 mi SW of Des Moines
Reported by
Broadcast Media
Coordinates
41.590, -93.630

KCCI recorded 2.20 inches of heavy rainfall overnight.

Thunderstorm Wind, Cass

When
August 21, 1:05 AM CST
Where
Cass County, 0.69 mi N of Atlantic Arpt
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
41.410, -95.050

Atlantic Municipal Airport AWOS recorded a 50 kt (58 mph) gust.

Hail, Palo Alto

When
August 21, 1:08 AM CST
Where
Palo Alto County, 1.22 mi NE of Ruthven
Measured
1 in hail
Reported by
COOP Observer
Coordinates
43.140, -94.900

Coop observer reported quarter sized hail.

Thunderstorm Wind, Cass

When
August 21, 1:15 AM CST
Where
Cass County, 0.52 mi E of Atlantic
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
41.400, -95.010

Public reported several large limbs down and damage to a shed.

Thunderstorm Wind, Cass

When
August 21, 1:20 AM CST
Where
Cass County, Atlantic
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
41.400, -95.020

Public reported three inch tree limbs down and power poles broken.

Flash Flood, Audubon

When
August 21, 2:15 AM CST to 6:15 AM CST
Where
Audubon County, 0.66 mi SSE of Audubon to 0.68 mi NNW of Audubon Arpt
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.711, -94.927

Law enforcement reported water over the road one half mile south of town from Bluegrass Creek. Debris and mud remained on the roadway.

Tornado, Boone

When
August 21, 4:52 PM CST to 4:54 PM CST
Where
Boone County, 2.16 mi S of Napier to 3.8 mi SSE of Napier
Rating
EF0
Path length
1.91 mi
Path width
60 yd
Continued into
Story, Ia (DMX)
Property damage
$5,000
Crop damage
$5,000
Reported by
NWS Storm Survey
Coordinates
41.949, -93.726

This tornado was found in hi-resolution satellite imagery and crossed mostly open farm fields. The tornado did damage trees across the corner of one farmstead but otherwise did little other damage. This tornado continued into Story county.

Tornado, Story

When
August 21, 4:54 PM CST to 4:55 PM CST
Where
Story County, 1.65 mi SW of Kelley to 1.94 mi S of Kelley
Rating
EF0
Path length
1.37 mi
Path width
80 yd
Crop damage
$4,000
Reported by
NWS Storm Survey
Coordinates
41.930, -93.698

Tornado found in hi-resolution satellite imagery. This tornado entered from Boone county and stayed in open row crops, mainly corn where the path was very visible in the imagery.

Tornado, Story

When
August 21, 4:58 PM CST to 4:59 PM CST
Where
Story County, 1.42 mi NNE of Midvale to 1.28 mi ENE of Midvale
Rating
EF0
Path length
1.08 mi
Path width
10 yd
Crop damage
$3,000
Reported by
NWS Storm Survey
Coordinates
41.950, -93.561

Tornado captured by hi-resolution satellite imagery to the southeast of Ames. Started just southeast of the water treatment plant and moved quickly through open farm fields with a distinctive path noted in both bean and corn fields. Little damage noted other than to the crops.

Thunderstorm Wind, Poweshiek

When
August 21, 6:05 PM CST
Where
Poweshiek County, 2.37 mi S of Brooklyn
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.696, -92.445

Emergency manager reported estimated 60 to 65 mph winds at Brooklyn exit on I-80.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2017Every state in 2017This day in weather historyThe tornado archive for Iowa, 2017Warnings in Iowa, August 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 717345, 717346, 717347, 717348, 717349, 717350, 717351, 717352, 717353, 717354, 717355, 717356, 717357, 717358, 717359, 717360, 717343, 717344, 717362, 717363, 717341, 717342, 717361, 717336, 717337, 717338, 717339, 717340, 726659, 726660, 726661, 717364.